# SDR QXEA200600639

- Difficulty date: March 3, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, LEFT HAND AFT FUSELAGE SKIN AND STRINGER DENTED BETWEEN RPB AND FRAME NR 1, STRINGER 13P - 15P.  REPAIRED IAW RD 8-55-1651 AND EA 2-55-111.
